# SDR REXA2021062900477

- Difficulty date: June 21, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 15,542 hours, 11,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 300 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA INTERNAL DOUBLER AT FS 300.00 IS CORRODED.  REMOVED TCAS ANTENNA IAW CRJ 900 AMM 34-43-07-000-801-A02 AND REMOVED AND REPLACED TCAS DOUBLER IAW CRJ 900 SRM 51-42-06-001- 
001-A01 AND 51-42-21-001-001-A01. REINSTALLED TCAS ANTENNA IAW CRJ 900 AMM 34-43-07-400-801-A02 OPS TEST GOOD.
